Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
268 Publications
2023 | Journal Article | LibreCat-ID: 53262
Santamaria, I., Soleymani, M., Jorswieck, E., & Gutiérrez, J. (2023). SNR Maximization in Beyond Diagonal RIS-Assisted Single and Multiple Antenna Links. IEEE Signal Processing Letters, 30, 923–926. https://doi.org/10.1109/lsp.2023.3296902
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 53261
Soleymani, M., Santamaria, I., Jorswieck, E., & Clerckx, B. (2023). Optimization of Rate-Splitting Multiple Access in Beyond Diagonal RIS-assisted URLLC Systems. IEEE Transactions on Wireless Communications, 1–1. https://doi.org/10.1109/twc.2023.3324190
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 53317
Tao, Y., & Winkler, M. (2023). Global smooth solutions in a three-dimensional cross-diffusive SIS epidemic model with saturated taxis at large densities. Evolution Equations and Control Theory, 12(6), 1676–1687. https://doi.org/10.3934/eect.2023031
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 53320
Winkler, M. (2023). A quantitative strong parabolic maximum principle and application to a taxis-type migration–consumption model involving signal-dependent degenerate diffusion. Annales de l’Institut Henri Poincaré C, Analyse Non Linéaire. https://doi.org/10.4171/aihpc/73
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 53318
Li, G., & Winkler, M. (2023). Refined regularity analysis for a Keller-Segel-consumption system involving signal-dependent motilities. Applicable Analysis, 103(1), 45–64. https://doi.org/10.1080/00036811.2023.2173183
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 53328
Tao, Y., & Winkler, M. (2023). Small-signal solutions to a nonlocal cross-diffusion model for interaction of scroungers with rapidly diffusing foragers. Mathematical Models and Methods in Applied Sciences, 33(01), 103–138. https://doi.org/10.1142/s0218202523500045
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 53324
Ahn, J., & Winkler, M. (2023). A critical exponent for blow-up in a two-dimensional chemotaxis-consumption system. Calculus of Variations and Partial Differential Equations, 62(6), Article 180. https://doi.org/10.1007/s00526-023-02523-5
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 53329
Tao, Y., & Winkler, M. (2023). Analysis of a chemotaxis-SIS epidemic model with unbounded infection force. Nonlinear Analysis: Real World Applications, 71, Article 103820. https://doi.org/10.1016/j.nonrwa.2022.103820
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 53326
Li, G., & Winkler, M. (2023). Relaxation in a Keller-Segel-consumption system involving signal-dependent motilities. Communications in Mathematical Sciences, 21(2), 299–322. https://doi.org/10.4310/cms.2023.v21.n2.a1
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 53334
Winkler, M. (2023). Global generalized solvability in a strongly degenerate taxis-type parabolic system modeling migration–consumption interaction. Zeitschrift Für Angewandte Mathematik Und Physik, 74(1), Article 32. https://doi.org/10.1007/s00033-022-01925-3
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 53343
Winkler, M. (2023). Classical solutions to Cauchy problems for parabolic–elliptic systems of Keller-Segel type. Open Mathematics, 21(1). https://doi.org/10.1515/math-2022-0578
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 53345
Winkler, M. (2023). Stabilization despite pervasive strong cross-degeneracies in a nonlinear diffusion model for migration–consumption interaction. Nonlinearity, 36(8), 4438–4469. https://doi.org/10.1088/1361-6544/ace22e
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 53341
Winkler, M. (2023). Solutions to the Keller–Segel system with non-integrable behavior at spatial infinity. Journal of Elliptic and Parabolic Equations, 9(2), 919–959. https://doi.org/10.1007/s41808-023-00230-y
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 53339
Tian, Y., & Winkler, M. (2023). Keller–Segel–Stokes interaction involving signal‐dependent motilities. Mathematical Methods in the Applied Sciences, 46(14), 15667–15683. https://doi.org/10.1002/mma.9419
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 53338
Lankeit, J., & Winkler, M. (2023). Depleting the signal: Analysis of chemotaxis‐consumption models—A survey. Studies in Applied Mathematics, 151(4), 1197–1229. https://doi.org/10.1111/sapm.12625
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 53340
Painter, K. J., & Winkler, M. (2023). Phenotype Switching in Chemotaxis Aggregation Models Controls the Spontaneous Emergence of Large Densities. SIAM Journal on Applied Mathematics, 83(5), 2096–2117. https://doi.org/10.1137/22m1539393
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 53342
Winkler, M., & Yokota, T. (2023). Avoiding critical mass phenomena by arbitrarily mild saturation of cross-diffusive fluxes in two-dimensional Keller-Segel-Navier-Stokes systems. Journal of Differential Equations, 374, 1–28. https://doi.org/10.1016/j.jde.2023.07.029
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 53346
Winkler, M. (2023). Absence of collapse into persistent Dirac-type singularities in a Keller-Segel-Navier-Stokes system involving local sensing. Advances in Differential Equations, 28(11/12). https://doi.org/10.57262/ade028-1112-921
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 53229
Santos-Arteaga, F. J., Di Caprio, D., Tavana, M., & Tena, E. C. (2023). A Credibility and Strategic Behavior Approach in Hesitant Multiple Criteria Decision-Making With Application to Sustainable Transportation. IEEE Transactions on Fuzzy Systems, 31(2), 460–474. https://doi.org/10.1109/tfuzz.2022.3188875
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 53539
Papageorgiou, E. (2023). Asymptotics for the infinite Brownian loop on noncompact symmetric spaces. Journal of Elliptic and Parabolic Equations. https://doi.org/10.1007/s41808-023-00250-8
LibreCat
| DOI